Advanced Search
MyIDEAS: Login to save this article or follow this journal

Long time behaviour of stochastic interest rate models

Contents:

Author Info

  • Zhao, Juan
Registered author(s):

    Abstract

    In this paper, we study the long time behaviour of two classes of stochastic interest rate models. Suppose that x(t) is a one-factor interest rate model with positive jumps. For a suitable constant we prove that converges almost surely as t-->[infinity]. A similar result is also proved for a two-factor affine model.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V8N-4VDH8S2-1/2/979a2a6c04b1402845d9e0fca15e6ae0
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

    Volume (Year): 44 (2009)
    Issue (Month): 3 (June)
    Pages: 459-463

    as in new window
    Handle: RePEc:eee:insuma:v:44:y:2009:i:3:p:459-463

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505554

    Related research

    Keywords: IM10 Long time behaviour Poisson random measure Jump Affine process Interest rate model Convergence Almost surely;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Griselda Deelstra & Freddy Delbaen, 1995. "Long-term returns in stochastic interest rate models," ULB Institutional Repository, ULB -- Universite Libre de Bruxelles 2013/7578, ULB -- Universite Libre de Bruxelles.
    2. Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, Econometric Society, vol. 53(2), pages 385-407, March.
    3. Griselda Deelstra, 2000. "Long-term returns in stochastic interest rate models: applications," ULB Institutional Repository, ULB -- Universite Libre de Bruxelles 2013/7590, ULB -- Universite Libre de Bruxelles.
    4. Vasicek, Oldrich, 1977. "An equilibrium characterization of the term structure," Journal of Financial Economics, Elsevier, Elsevier, vol. 5(2), pages 177-188, November.
    5. Griselda Deelstra & Freddy Delbaen, 1998. "Long-term returns in stochastic interest rate models: different convergence results," ULB Institutional Repository, ULB -- Universite Libre de Bruxelles 2013/7582, ULB -- Universite Libre de Bruxelles.
    6. Deelstra, G. & Delbaen, F., 1995. "Long-term returns in stochastic interest rate models," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 17(2), pages 163-169, October.
    7. Vasicek, Oldrich Alfonso, 1977. "Abstract: An Equilibrium Characterization of the Term Structure," Journal of Financial and Quantitative Analysis, Cambridge University Press, Cambridge University Press, vol. 12(04), pages 627-627, November.
    8. Griselda Deelstra & Freddy Delbaen, 1995. "Long-term returns in stochastic interest rate models: convergence in law," ULB Institutional Repository, ULB -- Universite Libre de Bruxelles 2013/7580, ULB -- Universite Libre de Bruxelles.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Novriana Sumarti & Iman Gunadi, 2013. "Reserve Requirement Analysis using a Dynamical System of a Bank based on Monti-Klein model of Bank's Profit Function," Papers, arXiv.org 1306.0468, arXiv.org.
    2. Bao, Jianhai & Yuan, Chenggui, 2013. "Long-term behavior of stochastic interest rate models with jumps and memory," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 53(1), pages 266-272.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:44:y:2009:i:3:p:459-463. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.